# SDR AALA202009179009

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 24,770 hours, 10,272 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334003
- Part serial: 17R2LF
- Condition: Defective
- Location: Radio Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE OFF NO RADIO ALTIMETER DISPLAYED EITHER SIDE.  VNAV WOULD NOT ENGAGE UNTIL 2500 AFL.  REPLACED LOW RANGE RADIO ALTIMETER RECIEVER/TRANSMITTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 34-33-21.
